It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

Atenolol causing bloating in face


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 01-02-2017, 11:33 AM   #1
Nigel25
Newbie
(female)
 
Join Date: Jan 2017
Posts: 1
Nigel25 HB User
Atenolol causing bloating in face

Hi, I'm taking atenolol 100 mg and I look very bloated around the face and stomach area anyone else suffer this.

 
Reply With Quote
Sponsors Lightbulb
   
Old 01-02-2017, 05:44 PM   #2
snucky
Newbie
(male)
 
Join Date: Jan 2017
Posts: 5
snucky HB User
Re: Atenolol

If there is an alternitive drug you can use it might be worth trying it if atenolol is cause ing a negative reaction in your body. Talk to your doc and see what he/she says.

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
What may be causing my red face? jim7180 Skin Problems 0 07-08-2015 08:47 AM
Basal Cell Carcinoma on face - torn about Mohs or Radiation. I'm only 24 - help! carms Cancer: Skin 14 01-07-2014 04:55 PM
HSV1 Outbreak on Face? ComplicatedC Herpes 0 11-10-2013 05:07 PM
How to Properly Wash Your Face? clearskin96 Acne 3 10-16-2013 06:30 AM
Cystic Acne on Face drewlizard Acne 5 04-08-2013 07:17 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!